EconPapers    
Economics at your fingertips  
 

Scalarly Compactness, (S)+-Type Conditions, Variational Inequalities and Complementarity Problems in Banach Spaces

George Isac ()
Additional contact information
George Isac: Royal Military College of Canada

A chapter in Optimization and Optimal Control, 2010, pp 85-104 from Springer

Abstract: Summary We present in this chapter the notion of scalarly compactness which is related to condition $$(S)_+$$ , well known in nonlinear analysis. Some applications to the study of variational inequalities and to complementarity problems are also presented.

Keywords: Scalarly compactness; Variational inequalities and complementarity problems (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-89496-6_4

Ordering information: This item can be ordered from
http://www.springer.com/9780387894966

DOI: 10.1007/978-0-387-89496-6_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-89496-6_4